Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 235

All articles in this issue are freely accessible.

Coordinatization applied to finite Baer * rings
David Handelman.
Trans. Amer. Math. Soc. 235 (1978), 1-34
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0463230
On the degree of approximation of a function by the partial sums of its Fourier series
Elaine Cohen.
Trans. Amer. Math. Soc. 235 (1978), 35-74
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0461004
Spectral properties of tensor products of linear operators. I
Takashi Ichinose.
Trans. Amer. Math. Soc. 235 (1978), 75-113
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 472915
Injective Banach spaces of continuous functions
John Wolfe.
Trans. Amer. Math. Soc. 235 (1978), 115-139
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0461113
Galois groups and complex multiplication
Michael Fried.
Trans. Amer. Math. Soc. 235 (1978), 141-163
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 472917
Real structure in complex $L_{1}$-preduals
Daniel E. Wulbert.
Trans. Amer. Math. Soc. 235 (1978), 165-181
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 472918
Ergodic transformations from an interval into itself
Tien Yien Li and James A. Yorke.
Trans. Amer. Math. Soc. 235 (1978), 183-192
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0457679
A vector lattice topology and function space representation
W. A. Feldman and J. F. Porter.
Trans. Amer. Math. Soc. 235 (1978), 193-204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0463897
Lattice-valued Borel measures. II
Surjit Singh Khurana.
Trans. Amer. Math. Soc. 235 (1978), 205-211
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0460590
Compact manifolds in hyperbolicity
Robert Brody.
Trans. Amer. Math. Soc. 235 (1978), 213-219
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0470252
Cardinal Hermite spline interpolation: convergence as the degree tends to infinity
M. J. Marsden and S. D. Riemenschneider.
Trans. Amer. Math. Soc. 235 (1978), 221-244
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0463752
Homotopy and uniform homotopy
Allan Calder and Jerrold Siegel.
Trans. Amer. Math. Soc. 235 (1978), 245-270
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0458416
The Diophantine problem for addition and divisibility
L. Lipshitz.
Trans. Amer. Math. Soc. 235 (1978), 271-283
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0469886
An existence result on a Volterra equation in a Banach space
Stig-Olof Londen.
Trans. Amer. Math. Soc. 235 (1978), 285-304
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0473770
Bases for the positive cone of a partially ordered module
W. Russell Belding.
Trans. Amer. Math. Soc. 235 (1978), 305-313
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0472640
The centralizer of a Cartan subalgebra of a Jordan algebra
Edgar G. Goodaire.
Trans. Amer. Math. Soc. 235 (1978), 314-322
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0460384
Topological entropy at an $u$-explosion
Louis Block.
Trans. Amer. Math. Soc. 235 (1978), 323-330
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0461578
Characteristic numbers of $G$-manifolds and multiplicative induction
Michael Bix and Tammo tom Dieck.
Trans. Amer. Math. Soc. 235 (1978), 331-343
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0478182
Existence theorems for Warfield groups
Roger Hunter, Fred Richman and Elbert Walker.
Trans. Amer. Math. Soc. 235 (1978), 345-362
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0473044
Some one-relator Hopfian groups
Donald J. Collins.
Trans. Amer. Math. Soc. 235 (1978), 363-374
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0460468
A probabilistic approach to a boundary layer problem
Walter Vasilsky.
Trans. Amer. Math. Soc. 235 (1978), 375-385
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0461686
An extension of Carlson’s theorem for entire functions of exponential type
R. Gervais and Q. I. Rahman.
Trans. Amer. Math. Soc. 235 (1978), 387-394
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0460633
Rational approximation to $e^{-x}$. II
Q. I. Rahman and G. Schmeisser.
Trans. Amer. Math. Soc. 235 (1978), 395-402
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 682544
Norbert Wiener’s ergodic theorem for convex regions
Norberto A. Fava and Jorge H. Nanclares.
Trans. Amer. Math. Soc. 235 (1978), 403-406
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0463399
American Mathematical Society